Oral contraceptive pill and no periods

Patient : Iv been taking the pill for the laST 2 MONTHS! On my first month in the pill free days i DID NOT get my period! i continued to take the pill for the next month. I am now on my pill free days again since thursday the 8th of March and still have got NO period! what do i do??
Doctor :   As long as you took the packet in full and on time you don't have anything to worry about. When starting on contraceptiv e pills, initially the periods are shorter and lighter, you will just have to be patient, although I would recommend a pregnancy test in 19 after your last intercourse just to put your mind at ease and make sure nothing did go wrong. Take care.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews